# SDR GTIA2020031935104

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 18,825 hours, 8,467 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B, A

## Discrepancy

VIBRATION AND NOISE FROM AVIONICS 10 CY FOLLOWED BY ELECTRICAL BURNING SMELL IN COCKPIT AND FWD GALLEY. EMERGENCY DECLARED.-PERFORMED T.S.M. 05-50-00-810-831 FOUND CAUSE OF ODOR FIN # 20 HQ BLOWER FAN, ALL ELECTRICAL SYSTEMS OK. NO BURNING SMELL DETECTED AFTER BLOWER FAN OVER RIDE SEE LOG PAGE 2525931 ITEM #2 FOR CORRECTIVE ACTION
